Rosuvastatin

Questions and answers on "Rosuvastatin"

I have been on rosuvaststin since 10/2016 and I was put on warfrin at same time. I am having joint pain and weak muscles in my legs. I am 74 yrs old and a school bus driver. I am also on Diltizem for afib. Do you think my aches and pains could be from these drugs ?

doctor1 MD

Brief Answer:
yes

Detailed Answer:
Hello,

rosuvastatin and other statins are well-known for causing such symptoms. About 10% of patients will experience muscle-related side effects. If the symptoms are serious then stopping rosuvastatin and checking your creatine phosphokinase (CPK) would be...

Read Full Thread   Ask a Doctor Now

I am taking ecosprin 75mg and rozavel 10 mg. Can I replace it with Rozavel A (which contains 10 mg Rosuvastain and 75 mg asprin)

doctor1 MD

Brief Answer:
Yes you may take it, and it will reduce the pill burden.

Detailed Answer:
Yes, the content of both is same and you may take rosavel A, as is contains both aspirin 75 mg (same at ecosprin) and rosuvastatin 10mg.

However important to note here is you should take Rosaval A at night...

Read Full Thread   Ask a Doctor Now

what is the difference between rosuvastatin 20 mg & teva-rosuvastatin 20mg?
YYYY@YYYY

doctor1 MD

Brief Answer:
Same drug but different manifacturers

Detailed Answer:
Dear sir, they are different preparations to the same drug. they have similar active ingredients. this means they have the same action. only the manifacturer is different. I hope I answered your question . if you don't have any...

Read Full Thread   Ask a Doctor Now

I INCREASED MY DOSE OF ROSUVASTATIN FROM 5MG TO 10 10 MG 4MONTHS BACK. LIPID PROFILE IS NOW ABSOLUTELY NORMAL. HOW EVER, I AM EXPEROENCING PAIN IN THE UPPER ARM & SHOULDER SINCE LAST 3 MONTHS & THIS IS LIMITING MY ABILITY TO RAISW & ROTATE THE SHOUDERS BECAUSE OF PAIN. I AM NOT ABLE TO SLEEP ON MY LEFT SHOULDER FOR NOT MORE THAN 5 MINUTES. IS THIS A SIDE EFFECT OF ROSUVASTATIN SINCE IT IS KNOWN TO CAUSE MUSCLE & JOINT PAIN?

doctor1 MD

What about your blood sugar levels? You seem to be suffering from frozen shoulder. The treatment is control of blood sugar and good physiotherapy. Even for myalgia you need to take physiotherapy.

Read Full Thread   Ask a Doctor Now

I am taking 10 mg of rosuvastatin calcium. I am presently experiencing in the AM upon awakening muscle pain on left side in upper abdomen and down the leg. Have frequent urination and thirst. After drinking a glass of water the pain is relieved. I have been taking the above mentioned medication for approximately 6 months.

doctor1 MD

Brief Answer:
Following advice

Detailed Answer:
Hi and thank you for asking!
I read your query and understood your concerns.

What you are experiencing is related to myalgia which may be caused by:
- Rheumatologic issues
- Rosuvastatin side effects.

If you were my patient I would recommend to stop...

Read Full Thread   Ask a Doctor Now

For many years, I've been given Atorvastain Calcium 20Mg for daily med. Recently the Nurse Practitioner is directing me to "Rosuvastatin Calcium, 20 mg daily tablet. What if the purpose of a statin? Why the change?
Thanks! XXXX

doctor1 MD

Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

Regarding your concern, I would explain that both these drugs (atorvastatin and rosuvastatin) belong to the same pharmacological class : statins.

Their main effect is to lower cholesterol...

Read Full Thread   Ask a Doctor Now

So which medication can a doctor give you for a low chotestrol? And also a medication for artritis pains?

doctor1 MD

Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Thank you for posting your query on HCM.

For dyslipidemia there is a whole lot of drugs which can be prescribed but generally statins like rosuvastatin , atorvastatin are the drug of choice to initiate the therapy along with diet modifications ....

Read Full Thread   Ask a Doctor Now

Is there a significant difference between Crestor and Rosuvastatin? I currently am on Crestor 40 mg which has helped me a lot. I have been on Lipator and Simavastatin but they did nothing for me. My new insurance company will not pay for my Crestor and want me to use the Generic.

doctor1 MD

Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello Ma'am

After going through the medical details provided by you I would like to tell you that Crestor is the brand name and Rosuvastatin is the medicinal Salt which it contains.

So yes there is no difference....

Read Full Thread   Ask a Doctor Now

Hi ,I have been prescribed RosuvasF 20 which I understand has Fenofibrate apart from Rosuvastatin.Can i replace this with Crestor 20 which i believe is only rosuvastatin,what purpose does Fenofibrate have.I am not comfortable with Ranbaxy products

doctor1 MD

Brief Answer:
Alternative brands of drug combination given below

Detailed Answer:
Hi Mr. XXXXXXX

Thanks for your query.

Fenofibrate is particularly effective in lowering a bad cholesterol, called Triglyceride, in addition to lowering cholesterol. Combined with Rosuvastatin, the drug is very...

Read Full Thread   Ask a Doctor Now

I have been takinG crestor for several years, 10 mg. it was changed to rosuvastatin calcium 2 mo. ago. I am having very bad muscle weakness, also take metropol 2 times a day 25 mg. If I get on floor I have to find something to pull up on. I AM 78 AND STILL WORK DAILY.

doctor1 MD

Brief Answer:
Crestor and Rosuvastatin are a group of drugs called statins

Detailed Answer:
Hi welcome to Health care magic, Crestor and Rosuvastatin are a group of drugs called statins as you may already know.
These lead to muscle involvement called myopathy as a side effect.
You can take Co...

Read Full Thread   Ask a Doctor Now

Recent questions on  Rosuvastatin

doctor1 MD

I am currently taking Exforge 5/160, Crestor and Cartia for high blood pressure. I have been taking this medication for approximately 2 years and have recently noticed hair thinning on top of my crown area - I am 42 years old and have always had a full thick set of hair - could the medication be a possible cause?

doctor1 MD

HI, I had angioplasty done in June 2008.i was taking Plavix and Crestor regularly for one year.Then Dr said Plavix it doesn t need to continue. when ever i do stop crestor, my cholesterol goes high.I do have a little pain in heart also, sometimes. I am 60 yrs old lady. I do have knee problem so i can t even walk . D o you have any ayurvedic medicine for chelation of my all cholesterol plaque to remove from blood. Please give me details for consultation fee and all details furture also. I am in Los Amegeles, ca U.S.A. now.

doctor1 MD

I m 44 and my resting heart rate is 123. Earlier today I experienced heart pounding and my resting rate was at 192. There are comorbidity factors. I m Allergic asthmatic, Diabetic, anxiety issues, I have a chronic high wbc, anemia, I have a small adrenal adenoma on my right adrenal gland, I have a polycycstic enlarged liver, Irritable bowel, enlarged spleen, acid reflux,high triglycerides and decrease in kidney function around at about 55 percent functionality. For the past couple of months my heart rate doesn t go below 120 bpm. Should I be concerned? Meds I am on hctz, lisinopril, metformin, pro-air inhaler, singulair, zyrtech D, glimepiride and clonazepam. there are a couple of meds I m not taking because I can t afford them Crestor, Advair, and Protonix. I take a multivitamin, Fish oil, Glucosomine/chondroiton, msm, and flax seed oil.

doctor1 MD

Been on Crestor for 8 months 5mg. Just lately terrible intergestion , heart burn, constipation, headaches, pains in my neck, also pain in my right breast, I m 53 female, not over weight, good for my age I look like I,m 40 just wondering are these symptoms related to my medication or gall bladder. Denise

doctor1 MD

I did ultrasound , doctor found few cholesterol polyps in gallbladder and fatty acids in liver . So as per him it is not dangerous. Only thing I need to change my life style and maintain a proper diet. I want to check know more about my condition....

doctor1 MD

Hello, Doctor, For the past couple of months, I have had loose bowel movements, sometimes twice a day. Sometimes it's come on quickly, and I'm glad I'm at home! I wonder if it has anything to do with medications. I take 10 mg Rosuvastatin for...

doctor1 MD

I took azithacyn and cefixime a week ago for a possible infection, I am taking zeta and rosuvastatin every evening. The last few days my face and scalp have become very itchy ( feels like something crawling on me), do think there is a reaction to...

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Procedures
Related Medical Topics